# SDR TC8A98048

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: E/E Compt
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TRIP NR 02270, INTERMITTENT ATT FLAG DURING TAXI ON F/O SIDE VERTICAL GYRO.  REPAIRED BROKEN WIRE, P/N: 2F21DABLY AT INST RACK 2 AS PER M/M 20-51-0 AND W/D 34-2-2, SYSTEM OPS CHECKED NORMAL ON GROUND IAW M/M 34-25-0.
